H. FRANKLIN HERLONG, M.D.; PHILIP R. REID, M.D.; JOHN K. BOITNOTT, M.D.; WILLIS C. MADDREY, M.D., F.A.C.P.
We have seen two patients whose hepatitis was due to the administration of aprindine, a new antiarrhythmic agent. In both patients evidence of hepatitis appeared within 3 weeks of initiating aprindine therapy and resolved rapidly when the drug was withdrawn. The reintroduction of aprindine in one patient was associated with the reappearance of hepatitis, which resolved despite continued administration of the drug.
H. FRANKLIN HERLONG, PHILIP R. REID, JOHN K. BOITNOTT, WILLIS C. MADDREY. Aprindine Hepatitis. Ann Intern Med. 1978;89:359–361. doi: 10.7326/0003-4819-89-3-359
Download citation file:
Published: Ann Intern Med. 1978;89(3):359-361.
Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use